A 27-year-old male asked:
Disclaimer

should i stop taking zoloft (sertraline) if my chest hurts?

2 doctor answers
Dr. Kenneth Adler
49 years experience Psychiatry
No: Would advise you to consult treating physician. Dependinfg on dose, abrupt discontinuation could cause problems.
Answered on Jun 23, 2014
6
6 thanks
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
You may have to: But consult a cardiologist to rule out any heart problem, once ruled out consult psychiatrist for a different antidepressant.
Answered on Dec 9, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old member asked:
Dr. Steven Reidbord
36 years experience Psychiatry
No: These are possible side-effects, but they don't usually happen, ie, it's not "normal". Talk to the doctor who prescribed it — you may need a lower do ... Read More
2
2 thanks
A 17-year-old female asked:
Dr. Elena Padrell
40 years experience Psychiatry
Panic atack?: Is it the first time u take zoloft (sertraline)? .Do you have stomach problems? Any thing changed?. Were u fasting (empty stomach)? Usually eating s ... Read More
A 27-year-old male asked:
Dr. Ankush Bansal
17 years experience Internal Medicine
No: Chest pain is not normal no matter what medication you are starting. See your doctor immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month